University Links: Home Page | Site Map
Covenant University Repository

Existence, Uniqueness and stability of Mild Solution of Lipschitzian Quantum Stochastic Differential Equations

Bishop, S.A. and Agarana, M. C. and Agboola, O.O. and Oghonyon, J. G. and Anake, T. A. Existence, Uniqueness and stability of Mild Solution of Lipschitzian Quantum Stochastic Differential Equations. Analysis and Mathematical Physics · August 2016, 2016. pp. 1-17.

[img] PDF
Download (80Kb)

Abstract

We introduce the concept of a mild solution of Lipschitzian quan-tum stochastic di_erential equations (QSDEs). Results on existence, uniqueness and stability of mild solution of QSDEs are established. This is accomplished within the framework of the Hudson-Parthasarathy formulation of quantum stochastic calculus. Here, the results on a mild solution are weaker compared with the ones in the literature. 2010 Mathematics Subject Classi_cation: 81S25, 31A37. Keywords:Mild solution of QSDEs; in_nitesimal generator; Noncommutative stochastic processes.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Dr Jimevwo Godwin Oghonyon
Date Deposited: 19 Jun 2017 07:51
Last Modified: 19 Jun 2017 07:51
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/8323

Actions (login required)

View Item View Item